Support group for people who take Valsartan, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
After taking Valsartan for several years...prescribed by cardiologist...I have constipation that has caused me to gain 10 lbs!!! It has also caused me to take laxatives...now do not work....my health is so poor and I feel badly. What can I do as doctors cannot resolve this. Thanks so much.
Post created 2 hours 48 min ago
Is there any unpleasant, if not dangerous, side effect this drug doesn't cause? After two weeks of trying to take this medication, I first halved the pills and then stopped completely. Fortunately, I have some of my previous medication left. I am still experiencing the bitter, metallic taste, as well as some bloating and dizziness. I am wondering how long it will take to detox from this poison. I am 67 years old and female and experienced nearly every one of the listed side effects. Having been on a few other BP medications, I did not even worry or read the side effects before starting this drug. I assumed if it lowered the BP, it would be fine. It's when I began to feel like death with widespread symptoms that I checked on side effects.
Post created 1 week 30 min ago
I’m so incredibly miserable.
Post created 2 weeks 2 days ago
Valsartin: i have numbness and tingling in my 2nd and 3rd left toes
In Florida, would like to talk with you if you are near Clermont.
As far as cramps; I was taking D3: stopped the D3 and the cramps stopped.
Post created 3 weeks 6 days ago
I have hemorrhoids now lasting over a month and 1/2. Anyone else out there on Diovan haveing this problem?
Post created 1 month 1 week ago
Started taking 80mg varsatan daily 4 or five months ago. Dropped 10mg (twice a day, so 20mg/day) Altace (on it for 10years) when I began varsatan. The valsartan was intended to replace the Altace, as my blood pressure was averaging 160/70, even after I had been exercising. I also take metforman 1000 twice daily, and for over a year, 1.8 victoza per day. And, glyburide 5 mg twice a day (10 mg per day) and 100mg generic Lipitor day. Finally, since aortic Valve replacement (mechanical), 3.5 years ago, due to inherited aortic stenosis, and my rare 'thick', AB+ Type blood, 17.5mg cumadin daily to keep my INR between 2.5 & 3.5 range. Two months ago, with BP running still at average of 160/70, the valsartan was raised to 160 per day (80 twice a day, utilizing the 80s I still had. Later it will be 160/day. Since going up to 160, I've noticed foot swelling any day I dont exercise, whether I am seated or resting horizontally. Generally, the swelling is painless. Also, occasional slight shortness of breath when I lie on my back. At other times, including during biking, neither symptom appears. What if anything might should concern me about these issues please?
Post created 1 month 2 weeks ago
Yes, I am new and never considered that my recent increase in the dosage of Valsartan may be linked to my recent severe outbreak of hemorrhoids. I would like to join the group to learn what others are saying about this potential linkage between the two.
Post created 2 months 2 weeks ago
My doctor has started me on valsartan 320mg & carvedilol 6.25mg & since then I been having real bad panic attacks what should I do
Post created 2 months 3 weeks ago
chest trauma in 2003. 6 stents since. HTN after being on levaquin. now a fib after 9 years of demadex. you can't win!
Post created 3 months 1 week ago
I have taken Valsartan for a few years, and have had PVC . I don't think I had this condition prior to taking Valsartan. Does anyone else experience this? thanks
Post created 3 months 2 weeks ago
- Page 1